# SDR AMTA200600539

- Difficulty date: September 3, 2006
- Submitted: September 15, 2006
- Operation: Air carrier
- Aircraft: N308TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28244
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT AND RIGHT DUCT PRESSURE SPLIT R-DUCT PRESSURE 10-15 PSI LOWER THAN L DUCT AT CRUISE.  REMOVED AND REPLACED PRSOV, AND HP REGULATOR.  PERFORMED BLEED AIR CHECK PER FIM 36-10-00-810-804, L/R BLEED PRESS`S MATCH AT ALL TESTED N1 SPEEDS.  (M)
